# SDR CALA2009122800769

- Difficulty date: December 28, 2009
- Submitted: December 28, 2009
- Operation: Air carrier
- Aircraft: N78060
- Make and model: Boeing 767424ER
- Aircraft serial: 29455
- Aircraft time: 37,270 hours, 5,435 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR EXTERIOR EMERGENCY SLIDE LIGHT IS INOPERATIVE.  REMOVED AND REPLACED BULB IN EXTERIOR SLIDE LIGHT, OPS CHECK GOOD IAW AMM 33-51-06.
